MathSciNet Relay Station
MathSciNet bibliographic data
MR559402 (81a:41049) 41A60 (44A05)
Wong, R. Explicit error terms for asymptotic expansions of Mellin convolutions. J. Math. Anal. Appl. 72 (1979), no. 2, 740–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement